# SDR SWAA2012100408260

- Difficulty date: September 11, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 43,923 hours, 25,508 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 141A1250
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGED CLIP CRACKED AT BS 360, STR 8R.  REMOVED AND REPLACED CLIP IAW SRM.
